RUS  ENG
Full version
JOURNALS // Vestnik Yuzhno-Ural'skogo Universiteta. Seriya Matematicheskoe Modelirovanie i Programmirovanie // Archive

Vestnik YuUrGU. Ser. Mat. Model. Progr., 2012 Issue 11, Pages 4–12 (Mi vyuru41)

This article is cited in 5 papers

Mathematical Modelling

The Multipoint Initial-finish Problem for Hoff Linear Model

S. A. Zagrebina

South Ural State University (Chelyabinsk, Russian Federation)

Abstract: Article is devoted to the single-digit solvability of multipoint initial-finish value problem for a linear Sobolev-type equations. We prove a generalized theorem of the splitting of the space and operators actions. The obtained abstract results are implemented in a specific situation.

Keywords: Sobolev type equation, multipoint initial-finish problem, relatively $p$-bounded operators, Hoff linear model.

UDC: 517.9

Received: 27.11.2011



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025